Cite This Item

Copy Citation

MLA
“Appendix D: Cyclotomic Polynomials.” Algebra and Tiling: Homomorphisms in the Service of Geometry, by Sherman K. Stein and Sándor Szabó, 1st ed., vol. 25, Mathematical Association of America, 1994, pp. 199–200, www.jstor.org/stable/10.4169/j.ctt5hh7z6.15. Accessed 31 July 2021.
APA
Stein, S., & Szabó, S. (1994). Appendix D: Cyclotomic Polynomials. In Algebra and Tiling: Homomorphisms in the Service of Geometry (pp. 199-200). Mathematical Association of America. Retrieved July 31, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh7z6.15
CHICAGO
Stein, Sherman K., and Sándor Szabó. "Appendix D: Cyclotomic Polynomials." In Algebra and Tiling: Homomorphisms in the Service of Geometry, 199-200. Mathematical Association of America, 1994. Accessed July 31, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh7z6.15.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.